zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On some analogs of Sturm’s and Kneser’s theorems for nonlinear systems. (English) Zbl 0327.34027

MSC:
34C10Qualitative theory of oscillations of ODE: zeros, disconjugacy and comparison theory
WorldCat.org
Full Text: DOI
References:
[1] Bellman, R.: Stability theory of differential equations. (1954) · Zbl 0057.12503
[2] Walter, W.: Differential and integral inequalities. (1970) · Zbl 0252.35005
[3] Izjumova, D. V.: On the conditions of the oscillation and non-oscillation of solutions of a nonlinear second order differential equation. Differencial’nye uravnenija 2, No. 12, 1572-1586 (1966)
[4] Mirzov, J. D.: A remark on the oscillations of solutions of the system of ordinary differential equations. Soobšč. akad. Nauk gruzin. SSR 61, No. 2, 277-279 (1971)
[5] Mirzov, J. D.: On the oscillations of solutions of the system of nonlinear differential equations. Differencial’nye uravnenija 9, No. 3, 581-583 (1973)